MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® S IMAGER FOR USE WITH 8403ZX

KARL STORZ SE & CO. KG C-MAC® S IMAGER FOR USE WITH 8403ZX
Model Number R8403XSI
Medical Device Problem Codes Device Reprocessing Problem (1091); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the light is defective, no light illumination.No procedure or patient involvement.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The investigation is not yet completed; investigation results are pending.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Per manufacturer's investigation results: the product was sent to the manufacturer for examination.The technical examination confirmed the fault described by the customer.The damage identified by the manufacturer is attributable to improper use during processing or by the user.The damaged camera insert and a leak caused by excessive force are the cause of the fault described by the customer.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC® S IMAGER FOR USE WITH 8403ZX
Common Device Name
C-MAC® S IMAGER FOR USE WITH 8403ZX
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22176221
Report Number9610617-2025-01006
Device Sequence Number7788687
Product Code CCW
UDI-Device Identifier04048551408315
UDI-Public04048551408315
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR8403XSI
Device Catalogue NumberR8403XSI
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown